# SDR SIMA20120614008

- Difficulty date: June 14, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 30,043 hours, 27,416 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE HINGE EMERGENCY LIGHT ON THE SERVICE DOOR INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  CONNECTED WIRING TO SERVICE DOOR HINGE PANEL.  OPS CHECKED GOOD IAW AMM 25-23-05.  AIRCRAFT RETURNED TO SERVICE.
